# SDR COEA0709903

- Difficulty date: January 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING HEAVY CHECK, FOUND CORROSION AT FRAME 27, RIGHT WHEEL WELL REAR SPAR BULKHEAD, BOTTOM SURFACE OF LOWER FLANGE FROM BL 0 TO BL 4R.  BLENDED OUT CORROSION AND NO CRACKS NOTED.  REPAIRED IAW SRM DO/TS-784/07-8383 WITH REF TO SRAS DO/TS 784.07.  3992 FOR PERMANENT REPAIR EMBODIED.  (M)
